# SDR TWAA0003001

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT AND RIGHT EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  RECONNECTED CONNECTOR R5-1314 IN THE FWD CARGO COMPT SIDEWALL.  CHECK-C 10-25-99 JFK.
